RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenov, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:143
Abstract pages:435
Full texts:89
References:51
E-mail:

http://www.mathnet.ru/eng/person73900
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, Algebra i Analiz, 24:3 (2012),  22–83  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:3 (2013), 387–430  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020